| Model Number |
ALLURA XPER FD20/10 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the frontal hard disk drive was full, causing delayed system startup on an allura xper fd20/10.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service replaced the hard disk drive and reloaded the operating system, and returned the system to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).